# SDR 2002FA0001233

- Difficulty date: October 28, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Aircraft: N242MC
- Make and model: Moravn Z242L
- Aircraft serial: 0671
- Aircraft time: 950 hours
- Engine: Lyc AEIO360A1B6
- Engine time: 950 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Valve
- Condition: Eroded
- Location: Oil Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRAIN VALVE WAS REMOVED BECAUSE OF LEAK, UPON REMOVAL IT WAS DISCOVERED THAT SMALL NUT HOLDING SLUDGE VALVE ASSY TOGETHER WAS WORE TO MIN AMOUNT AND MISSING ONE HALF, IF NUT HAD COME OFF VALVE ASSY WOULD OPEN CAUSING ENGINE OIL TO COMPLETLY DRAIN.
